$4.79 when purchased online
Target Online store #3991
About this item
Highlights
- Berry-flavor cold-relief syrup
- Active ingredient Guaifenesin
- Helps relieve stuffy nose, chest congestion and cough
- Suggested for ages 4-11 years
- 4fl oz
Description
Help keep your kid as comfortable as possible when they're sick with the Berry Muti-Symptom Cold Relief Liquid from up&up™. This berry-flavored cold relief syrup helps break up mucus and provides relief from stuffy nose, chest congestion and cough. Made with active ingredient Guaifenesin, this daytime cold-relief syrup is suggested for ages four to eleven years.
up&up™: We believe making smart choices for the people, places, and pets in your life should be easy and affordable. And, having quality you can trust should be a given. That’s why you can count on our promise – caring for your everyday in every way.
Satisfaction guaranteed – Love it or your money back.
up&up™: We believe making smart choices for the people, places, and pets in your life should be easy and affordable. And, having quality you can trust should be a given. That’s why you can count on our promise – caring for your everyday in every way.
Satisfaction guaranteed – Love it or your money back.
Suggested Age: 4 Years and Up
Product Warning: Do not use if you are taking an MAOI
Active Ingredient Strength Value: 100 Milligrams
Product Form: Liquid
Primary Active Ingredient: Guaifenesin
Package Quantity: 1
Net weight: 4 fl oz (US)
TCIN: 90569469
UPC: 191907998276
Item Number (DPCI): 094-14-7204
Origin: Made in the USA or Imported
Healthcare Disclaimer:
Content on this site is for reference purposes only. Target does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.
If the item details above aren’t accurate or complete, we want to know about it.
Active ingredients
dextromethorphan hbr 5.0mg guaifenesin 100.0mg phenylephrine hcl 2.5mg
Purpose
Cough suppressant Expectorant Nasal decongestantUses
Uses helps loosen phlegm (mucus) and thin bronchial secretions to rid the bronchial passageways of bothersome mucus and make coughs more productive, temporarily relieves: cough due to minor throat and bronchial irritation as may occur with the common cold or inhaled irritants, the intensity of coughing, the impulse to cough to help your child get to sleep, nasal congestion due to a cold, stuffy noseDirections
Age children 6 years to under 12 years of age children 4 years to under 6 years of age children under 4 years of age Dose 10 mL every 4 hours 5 mL every 4 hours do not use, Directions do not give more than 6 doses in any 24-hour period, measure only with dosing cup provided, do not use dosing cup with other products, dose as follows or as directed by a doctorOther information
Other information each 5 mL contains: sodium 2 mg, store at room temperature, do not refrigerate, dosing cup providedInactive ingredients
anhydrous citric acid, edetate disodium, fd&c blue no. 1, fd&c red no. 40, flavors, potassium citrate, propyl gallate, propylene glycol, purified water, sodium benzoate, sorbitol, sucralose, xanthan gum.
Shipping details
Estimated ship dimensions: 2.09 inches length x 2.09 inches width x 5.48 inches height
Estimated ship weight: 0.375 pounds
Return details
This item can be returned to any Target store or Target.com.
This item must be returned within 365 days of the date it was purchased in store, shipped, delivered by a Shipt shopper, or made ready for pickup.
See the return policy for complete information.
Frequently bought together
Guests also viewed
Discover more options
Related Categories
- Cough, Cold & Flu
- Cough, Cold & Flu FSA & HSA Pr...
- Facial Tissue
- Medicines & Treatments FSA & H...
- Facial Tissue
- Allergy & Sinus
4.0 out of 5 stars with 34 reviews
55% would recommend
9 recommendations
10 out of 10
5 out of 5 stars
Thumbs up graphic, would recommend
Joyc08 - 11 days ago
Works amazing! Heybullseye offered this product for me for free and I cannot thank them enough! This works wonders for my little one due to being in the south and the weather changes alot. I highly recommend
Tastes terrible, full of dyes
2 out of 5 stars
Thumbs down graphic, would not recommend
Beachc4 - 15 days ago
I would not recommend this product. It tastes terrible, which always makes it difficult for children to take. It also contains blue and dyes. I will be seeking an alternative as this didn’t work for us.
Comparable Cold Medicine
3 out of 5 stars
Thumbs up graphic, would recommend
tricia2529 - 16 days ago
up&up comes through again with a very comparable cold medicine for children as the name brands. Unfortunately, cold medicine in general doesn’t go well with kids and won’t be used much in my house. When my kids can mange to choke it down it does help with their cold symptoms for a bit so it definitely works as it’s intended to.
Kids weren't a fan
3 out of 5 stars
Thumbs down graphic, would not recommend
Brit - 24 days ago
It's average for cold medicine but the flavor is definitely not a favorite among the kiddos. So it's not very effective when you can't get them to take it. I didn't think it tasted too bad but the kids really didn't like it.
Comparable Meds
5 out of 5 stars
Thumbs up graphic, would recommend
silvershadow - 28 days ago
This children's multi-symptom cold relief is very similar to the other name brand options. Worked well for my son, no unusual reactions or dislike comments from him. So far, so good. At a lower price point than the name brand, it's a good option!
Same as name brand
5 out of 5 stars
Thumbs up graphic, would recommend
Judesmamallama - 1 month ago
This daytime children's multi symptom liquid medication sent by Hey Bullseye rwview program is exactly what every parent needs in their medication cabinet. The ingredients are identical to those of major brand-name items that we would pay double for. The back of the boxes actually identical when it comes to the ingredient list. I feel like I just figured out a parenting hack.
Toxic/poor ingredients!
1 out of 5 stars
Thumbs down graphic, would not recommend
Michelle - 3 months ago, Verified purchaser
The ingredients in this are absolutely horrible! Blue dye, red dye, PROPYLENE GLYCOL, gums, and sugars. I tossed it instantly. It reeks of chemicals. Surely there has got to be a cleaner brand. Not to mention my daughter, who usually has no issues with medicines, hates the taste.
Bad taste
3 out of 5 stars
Thumbs down graphic, would not recommend
Mrs VC - 4 months ago, Verified purchaser
Terrible taste. The kids wouldn’t take it. My husband tasted it and said it was absolutely terrible.
Would 5 starts but..
4 out of 5 stars
Thumbs up graphic, would recommend
Mom - 5 months ago
It helped with constant cought but doesn't help with getting better